Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Ordinary and partial differential equations, boundary value problems")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2425

  • Page / 97
Export

Selection :

  • and

Existence theory for hyperbolic systems of conservation laws with general flux-functionsIGUCHI, Tatsuo; LEFLOCH, Philippe G.Archive for rational mechanics and analysis. 2003, Vol 168, Num 3, pp 165-244, issn 0003-9527, 80 p.Article

Radial basis functions for solving near singular Poisson problemsCHEN, C. S; KUHN, G; LI, J et al.Communications in numerical methods in engineering. 2003, Vol 19, Num 5, pp 333-347, issn 1069-8299, 15 p.Article

Dissipative and entropy solutions to non-isotropic degenerate parabolic balance lawsPERTHAME, Benoit; SOUGANIDIS, P. E.Archive for rational mechanics and analysis. 2003, Vol 170, Num 4, pp 359-370, issn 0003-9527, 12 p.Article

High order symplectic schemes for the Sine-Gordon equationWANG, Yushun; WANG, Bin; JI, Zhongzhen et al.Journal of the Physical Society of Japan. 2003, Vol 72, Num 11, pp 2731-2736, issn 0031-9015, 6 p.Article

Method of fundamental solutions: singular value decomposition analysisRAMACHANDRAN, P. A.Communications in numerical methods in engineering. 2002, Vol 18, Num 11, pp 789-801, issn 1069-8299, 13 p.Article

On an initial-boundary-value problem for a coupled, singular reaction-diffusion system arising from a model of fractional-order chemical autocatalysis with decayMCCABE, P. M; LEACH, J. A; NEEDHAM, D. J et al.Quarterly Journal of Mechanics and Applied Mathematics. 2002, Vol 55, pp 511-560, issn 0033-5614, 50 p., 4Article

Diffraction at jump of curvature on an impedance boundaryROGOFF, Zigmund M; KISELEV, Aleksei P.Wave motion. 2001, Vol 33, Num 2, pp 183-208, issn 0165-2125Article

Parametric method in the boundary-layer theory of ionized gas whose electroconductivity is a function of the longitudinal velocity gradientOBROVIC, B.Acta mechanica. 2001, Vol 147, Num 1-4, pp 35-44, issn 0001-5970Article

Recursive formulas for design sensitivity analysis of mechanical systemsDAESUNG BAE; HEUIJE CHO; SEOUNGHWAN LEE et al.Computer methods in applied mechanics and engineering. 2001, Vol 190, Num 29-30, pp 3865-3879, issn 0045-7825Article

The Hopf cyclicity of Lienard systemsMAOAN HAN.Applied mathematics letters. 2001, Vol 14, Num 2, pp 183-188, issn 0893-9659Article

Unconditionally stable collocation algorithms for second order initial value problemsFUNG, T. C.Journal of sound and vibration. 2001, Vol 247, Num 2, pp 343-365, issn 0022-460XArticle

Twin nonnegative solutions for higher-order boundary value problemsAGARWAL, Ravi P; O'REGAN, Donal; LAKSHMIKANTHAM, V et al.Nonlinear analysis. 2001, Vol 43, Num 1, pp 61-73, issn 0362-546XArticle

Automatic generation of octree-based three-dimensional discretizations for Partition of Unity methodsKLAAS, O; SHEPHARD, M. S.Computational mechanics. 2000, Vol 25, Num 2-3, pp 296-304, issn 0178-7675Conference Paper

The dual reciprocity method using multilevel compactly supported radial basis functionsCHEN, C. S; GOLBERG, M; GANESH, M et al.International conference on the boundary element method. 2000, pp 555-564, isbn 1-85312-824-4Conference Paper

Decay of entropy solutions of nonlinear conservation lawsCHEN, G.-Q; FRID, H.Archive for rational mechanics and analysis. 1999, Vol 146, Num 2, pp 95-127, issn 0003-9527Article

Basin boundaries and robustness of nonlinear dynamic systemsGUDER, R; KREUZER, E.Archive of applied mechanics (1991). 1999, Vol 69, Num 8, pp 569-583, issn 0939-1533Article

Numerical Liapunov-Schmidt spectral methods for k-determined problemsBÖHMER, K; SASSMANNSHAUSEN, N.Computer methods in applied mechanics and engineering. 1999, Vol 170, Num 3-4, pp 277-312, issn 0045-7825Article

The Hopf bifurcation theorem for quasilinear differential-algebraic equationsRABIER, P. J.Computer methods in applied mechanics and engineering. 1999, Vol 170, Num 3-4, pp 355-371, issn 0045-7825Article

The numerical evaluation of particular solutions for Poisson's equation: a revisitCHEN, C. S; MULESHKOV, A. S; GOLBERG, M. A et al.International series on advances in boundary elements. 1999, pp 313-322, issn 1460-1419, isbn 1-85312-698-5Conference Paper

A parallel diagonally iterated rk method for convection-diffusion and stiff problemsFRANCO, J. M; GOMEZ, I.Communications in numerical methods in engineering. 1998, Vol 14, Num 9, pp 821-837, issn 1069-8299Article

Computing flux intensity factors by a boundary method for elliptic equations with singularitiesARAD, M; YOSIBASH, Z; BEN-DOR, G et al.Communications in numerical methods in engineering. 1998, Vol 14, Num 7, pp 657-670, issn 1069-8299Article

Evolving graphs by singular weighted curvatureGIGA, M.-H; GIGA, Y.Archive for rational mechanics and analysis. 1998, Vol 141, Num 2, pp 117-198, issn 0003-9527Article

The corrected operator splitting approach applied to a nonlinear advection-diffusion problemKARLSEN, K. H; BRUSDAL, K; DAHLE, H. K et al.Computer methods in applied mechanics and engineering. 1998, Vol 167, Num 3-4, pp 239-260, issn 0045-7825Article

Homogénéisation de problèmes elliptiques avec effets non locaux = Homogenization of elliptic problems with non local effectsBellieud, Michel; Bouchitte, Guy.1997, 138 p.Thesis

The efficiency of different averaging procedures in an algorithm for the Euler equationsGLAISTER, P.Computers & mathematics with applications (1987). 1996, Vol 31, Num 2, pp 67-71, issn 0898-1221Article

  • Page / 97